# SDR UIEA2019032203626

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Out Of Adjust
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR TUBE NOT PROTRUDING FORM CEILING ORIFICE IN FWD CARGO COMP STA 654 + 50 ( ADJUSTED SMOKE DETETCTOR IN FWD CARGO COMPARTMENT AT STAT 645 + 50 IAW AMM 26-05-03. )
